# SDR ASAA2019061059594

- Difficulty date: June 5, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 39,195 hours, 11,680 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Condition: Damaged
- Location: Fire Loop
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

#1 ENG O/H DET LOOP "B" WILL NOT TEST. GROUNDED - YES. FOUND CORE DETECTOR RH TO HAVE A BROKEN TERMINAL LUG. RE-TERMINATED PER B737-800 AMM 26-11-02-960-801. PERFORMED AN ENGINE FIRE DETECTION OPERATIONAL TEST PER AMM 26-11-00-710-801. CHECKS GOOD. ALTERNATE DEACTIVATION PROCEDURES REVERSED. ONE CB WAS PULLED AND RESET. ETOPS GROUND VERIFICATION WAS SUCCESSFUL.
